Wellbutrin — The Bump
Postpartum Depression

Wellbutrin

Has anyone tried Wellbutrin (bupropion) for their depression?  How did you do on it and what were the side effects?
[url=http://www.thebump.com/?utm_source=ticker&utm_medium=UBB&utm_campaign=tickers][img]http://global.thebump.com/tickers/tt13d4b7.aspx[/img][/url]

Re: Wellbutrin

  • I'm on Zoloft and Wellbutrin.  Wellbutrin  was added a few months after the Zoloft.  I didn't notice any side effects different from the ones I already had on Zoloft. 
  • What side effects did you have?
    [url=http://www.thebump.com/?utm_source=ticker&utm_medium=UBB&utm_campaign=tickers][img]http://global.thebump.com/tickers/tt13d4b7.aspx[/img][/url]
  • Loading the player...
  • I experienced dry mouth, loss of appetite, insomnia and diarrhea.  Mind you, I'm on a very high dosage of both Zoloft and Wellbutrin.  The side effects generally subsided as my body got used to the medicine.  I don't know that others have had the same experience on Zoloft.  I've never been on Wellbutrin alone but I didn't experience any additional side effects when I added the Wellbutrin. 

  • I am currently on it and have been for 6 weeks. So far, the awesome side effects are increased libido (I'm talking like 14 year old boy kind of libido, ha ha) and weight loss. You have no appetite at all...I've lost 10 pounds in about 2 weeks.

     The bad side effects are crying spells, like moping around for days with non-stop crying. I've read this goes away, so we shall see. And that's about it. I have read dry mouth is common and sometimes sleep problems.

     

    And honestly, so far I have not seen a difference. I feel exactly how I did before. I am not sure if I need my dose increased or what, but I have read so many people have loved wellbutrin and it changed their life. 

  • I am taking the 150mg dose twice a day and have noticed the loss of appetite and dry mouth.  I also felt really "wound up" the first day but that has subsided.  I'm hoping this medication works......feeling this way is really old.  Sad
    [url=http://www.thebump.com/?utm_source=ticker&utm_medium=UBB&utm_campaign=tickers][img]http://global.thebump.com/tickers/tt13d4b7.aspx[/img][/url]
  • I took only 150mg a day for about 6 weeks. It made me really nauseated; killed my appetite, and made me a little shaky and nervous. Felt like I had too much caffeine. I think I would have had the insomnia but I was taking ambien at the time; so that took care of that. Seriously though, they should give that stuff for weight loss!
    Forgiveness sets YOU free!
  • I take Wellbutrin XL 150mg (once a day) and 25mg of zoloft. I had previously taken Wellbutrin XL on it's own and it made me feel jittery and also gave me more anxiety. Once my doc added the zoloft it really stopped the anxiety. I also had some diarrhea and nausea for the first few days, but went away.

    Lillian April 17, 2012
  • I took 100mg of Wwllbutrin twice a day for four days.It made me irritable, aggitated, panicky and just plain angry and mean. I stopped taking it after the fourth day. I know I didnt give it much of a chance but those side effects are bot worth it ti me. Before getting pregnant I was on Paxil, which had a number of unpleasant side effects like loss of appetite etc l could accept those side effects as they only affected me. I could not accept being furious with my husband for itty bitty things. It just wasnt fair to him... I was thinking of asking my doctor about Lexapro...
  • I took it and I was irritable, more so than normal, which isn't good.
This discussion has been closed.
Choose Another Board
Search Boards